# SDR 96ZZZM883

- Difficulty date: May 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N606AU
- Make and model: Boeing 757225
- Aircraft serial: 22202
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Hp6 Duct
- Part number: 16J081
- Condition: Leaking
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: J, M
- Precautionary procedure: A

## Discrepancy

SFO - FLT 56 - AFTER TAKEOFF FROM SFO, CREW RECEIVED OVETEMP LIGHT ON LEFT ENGINE.  LIGHT EXTINGUISHED WHEN THROTTLE RETARDED.  FLIGHT RETURNED TO SFO AND LANDED WITH NO FURTHER INCIDENTS.  MX REPLACED THE HP2 AND P6 DUCTS DUE TO LEAKAGE. REFERENCE USAABB96015.
